# SDR DALA2019030601595

- Difficulty date: March 6, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 61,043 hours, 22,353 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: L3
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 3L DOOR HANDLE COVER MISSING 3L HARD TO ARM. CORRECTIVE ACITON: INSTALLED THE SLIDE PIN IN 3L DOOR. REMOVED OBSTRUCTION FROM THE DOOR ARMED AND DISARMED THE DOOR FOUND GOOD. INSPECTED AND OPS CHECK THE DOOR ARM AND DISARM IAW AMM25-66. ALL CHECK GOOD. (5820714)
